RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2003, Volume 67, Issue 5, Pages 35–48 (Mi izv450)  

This article is cited in 3 scientific papers (total in 3 papers)

On the summability of entropy solutions for the Dirichlet problem in a class of non-linear elliptic fourth-order equations

A. A. Kovalevsky


Abstract: We present some results on the summability of entropy solutions for the Dirichlet problem in a class of fourth-order non-linear elliptic equations in relation to integrability properties of their right-hand sides. Consideration is given to the cases in which the right-hand sides belong to Lebesgue spaces with exponents close to unity and also to some wider sets contained in $L^1$.

DOI: https://doi.org/10.4213/im450

Full text: PDF file (927 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2003, 67:5, 881–894

Bibliographic databases:

UDC: 517.9
MSC: 35B45, 35D05, 35K60, 35R10
Received: 31.01.2001

Citation: A. A. Kovalevsky, “On the summability of entropy solutions for the Dirichlet problem in a class of non-linear elliptic fourth-order equations”, Izv. RAN. Ser. Mat., 67:5 (2003), 35–48; Izv. Math., 67:5 (2003), 881–894

Citation in format AMSBIB
\Bibitem{Kov03}
\by A.~A.~Kovalevsky
\paper On the summability of entropy solutions for the Dirichlet problem in a~class of non-linear elliptic fourth-order equations
\jour Izv. RAN. Ser. Mat.
\yr 2003
\vol 67
\issue 5
\pages 35--48
\mathnet{http://mi.mathnet.ru/izv450}
\crossref{https://doi.org/10.4213/im450}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2018739}
\zmath{https://zbmath.org/?q=an:02168365}
\transl
\jour Izv. Math.
\yr 2003
\vol 67
\issue 5
\pages 881--894
\crossref{https://doi.org/10.1070/IM2003v067n05ABEH000450}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000187798600002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33748706392}


Linking options:
  • http://mi.mathnet.ru/eng/izv450
  • https://doi.org/10.4213/im450
  • http://mi.mathnet.ru/eng/izv/v67/i5/p35

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kovalevsky A.A., Nicolosi F., “On limit summability of solutions for a class of degenerate nonlinear high-order equations with L-1-data”, Complex Variables and Elliptic Equations, 55:11 (2010), 1047–1058  crossref  mathscinet  zmath  isi  scopus
    2. A. A. Kovalevsky, Yu. S. Gorban, “On $T$-solutions of degenerate anisotropic elliptic variational inequalities with $L^1$-data”, Izv. Math., 75:1 (2011), 101–156  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. Voitovych M.V., “Pointwise Estimates of Solutions to 2M-Order Quasilinear Elliptic Equations With M- (P, Q) Growth Via Wolff Potentials”, Nonlinear Anal.-Theory Methods Appl., 181 (2019), 147–179  crossref  mathscinet  zmath  isi  scopus
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:203
    Full text:80
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019